# SDR UALA2012090404974

- Difficulty date: September 4, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 56,331 hours, 6,549 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Twisted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOULDER SEAT BELTS ARE TWISTED BEHIND SEATBACKS AT SEATS 4K, 3K, 2K, 3H, 4C, 3C, 2A, 1A, 3A AND 4A.  ADJUSTED SHOULDER SEAT BELTS TO ELIMINATE TWIST BEHIND SEATBACKS AT GIVEN SEATS.
